MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 3,5, E 3,5, L 14,0; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 3,5, E 3,5, L 14,0; DENTAL IMPLANT
Model Number 4.23.516
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Primary stability achieved, no osseointegration.Immediate implantation, pain, instability.

Brand Name
ELEMENT MC INICELL, PF 3,5, E 3,5, L 14,0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
MDR Report Key7347560
Report Number3003184527-2018-00230
Device Sequence Number84274
Product Code DZE
UDI-Device Identifier07640156470260
UDI-Public7640156470260
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date08/19/2020
Device Model Number4.23.516
Device Lot Number14677
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date03/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR